It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 6 of 6 for feeling weak after antibiotics. (0.080 seconds)


... Thanks a lot for your reply. I found what was wrong with me. After taking those antibiotics my immune system went downhill and I caught head cold. ... (4 replies)
... It is Moxifloxacin. The stuff made me horribly dizzy after only one pill and weak. I fell asleep and woke up 3 hrs. later. ... (0 replies)
... No sneezing, coughing etc,,,. I was foggy, light headed, dizzy and weak and thought I had a brain tumor. It turned out to be a sinus infection and after 6 weeks of antibiotics, I felt great. ... (1 replies)

... old male with allergies I caught the full blown flu the second week of December followed by a week of asthma flare ups and then a week of fatigue. Then I started feeling better with some days better then others. But mainly at night up to this day still feel idk a little weak or fatigued. ... (5 replies)
... when this happened, and wasn't taken to the doctor, so I didn't get to find out anything at time. I'd be content leaving this alone, but recently I found myself feeling similar symptoms, but I hadn't taken any sulfa antibiotics. Still, it reminded me very distinctly of the incident, so I'm trying to piece it together. ... (0 replies)
... Ok-- Here's my problem. I will try to write it as simply as I can. Since I have no health insurance I have went to my University for Dr. care/advice. Last Thurs I saw a dr and he said I had "allergies". Then, my symptoms were a clear thick sometimes whitish nasal discharge, and itchy watery burning eyes and ear canals. He prescribed a steroid and a decongestant and said... (5 replies)


Associated Tags: allergies, flu

Pages: 1

All times are GMT -7. The time now is 11:55 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!